# SDR AALA2009061200005

- Difficulty date: June 12, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 28,905 hours, 13,897 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Oil System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LGA - CREW REPORTED RIGHT OIL STRAINER CLOG LIGHT ILLUMINATED.  EMERGENCY DECLARED, LANDED LGA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 2 OIL PRESSURE DIFFERENTIAL SWITCH AND OIL FILTER, OIL FILTER HOUSING, AND CAP.  FOUND BROKEN WIRE AT P1-P15 CONNECTOR AT DIFFERENTIAL SWITCH AND REPLACED.  SYSTEM GROUND CHECK NORMAL OPERATION.
